MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was advanced for treatment.However, before it was advanced for thrombectomy procedure, an error occurred stating that the wrench indicator light was on and would like it serviced.The procedure was cancelled due to this event.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated: h6 - device codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated: h6 - device codes.Device evaluated by mfr.: the angiojet drawer assembly was received in san jose cis in good condition with no physical damages observed.Ultra system console and catheter were not returned for analysis.The drawer was installed into ultra system test fixtures and failed 4.7 to 4.12 test steps.The user interface controller showed error (drawer stalled) during the time of testing.The red wrench indicator light appeared momentarily before the drawer stalled therefore defective drawer assembly was confirmed.

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11985202
Report Number2134265-2021-07155
Device Sequence Number19791182
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer07/01/2021
07/22/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date07/20/2021
08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1